# SDR FDEA2019052431133

- Difficulty date: May 23, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Damaged
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1541 X =   8.5 FOUND CROWN DAMAGED . MAIN DECK FLOOR SEAT TRACK  AT STATION 1541 X =   8.5 , DAMAGED CROWN EDGE BLEND   OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A  FIGURE 101 ALLOWABLE DAMAGE   1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM   STATION 1551 TO EXISTING SPLICE STATION 1531 X =   8.5 AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
